International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 3, Pages 205-210

Related fixed points for set valued mappings on two metric spaces

Brian Fisher1 and Duran Türkoglu2

1Department of Mathematics and Computer Science, University of Leicester, Leicester LE1 7RH, United Kingdom
2Department of Mathematics, Kirikkale University, Yahşihan, Kirikkale 71450, Turkey

Received 30 July 1998

Copyright © 2000 Brian Fisher and Duran Türkoglu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Some related fixed points theorems for set valued mappings on two complete and compact metric spaces are proved.